# SDR IPXA2015091493513

- Difficulty date: September 9, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 21,523 hours, 14,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545745
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOOR PANEL 232XXF HAS BAD INSERTS AND ONE PULLED INSERT.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
